# SDR 99ZZZX237

- Difficulty date: November 9, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2011A
- Make and model: Hughes 269C
- Aircraft serial: 0016
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strut
- Part number: 269A54239
- Condition: Cracked
- Location: Fuselage
- Part time: 2,066 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE INCH CRACK LOCATED AT UPPER PART OF DRIVE PULLEY FRAME STRUT ASSEMBLY.  CRACK ORIGINATED AT WELD.
